# SDR SWIA201127056

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 22,590 hours, 19,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring Assy
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  (FLT 6482)  REPLACED MAIN CABIN DOOR HANDLE DETENT SPRING ASSEMBLY.
